# SDR RU3A2018092523044

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 12,882 hours, 5,268 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OUTBOARD ANTI-SKID LIGHT ILLUMINATED WHEN GEAR EXTENDED WOULD NOT RESET. FOUND ANTI-SKID CONTROL PANEL LT LIGHT MODULE INTERMITTENT. THE ISSUE WAS RESOLVED BY REPLACING THE ANTI-SKID CONTROL PANEL.
